MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES KII SLEEVE; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CTS12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: lap cholecystectomy.Event description: "trocar 11 mm z-thread was being used in a lap chole case.The surgeon was trying to insert the introducer through the sleeve when he noticed a small plastic part stuck in the middle of the sleeve.He was not able to remove it, so another sleeve was opened.No clinical impact on the patient".Intervention: a new sleeve was opened patient status: no clinical impact on the patient.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a severed cannula wing tab within the cannula shaft.Based on the condition of the returned unit, the severed wing tab did not originate from the returned cannula as no damages were observed on the returned cannula¿s wing tab.It is possible the wing tab found within the cannula shaft became lodged within the cannula sometime during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.[correction] sections d1 and d4 (primary unique device identification number and additional unique device identification number) have been updated.
 
Event or Problem Description
Procedure performed: lap cholecystectomy.Event description: "trocar 11 mm z-thread was being used in a lap chole case.The surgeon was trying to insert the introducer through the sleeve when he noticed a small plastic part stuck in the middle of the sleeve.He was not able to remove it, so another sleeve was opened.No clinical impact on the patient".Intervention: a new sleeve was opened.Patient status: no clinical impact on the patient.

Brand Name
KII SLEEVE
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key19845085
Report Number2027111-2024-00762
Device Sequence Number20482455
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267
Combination Product (Y/N)N
Initial Reporter CountryKU
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCTS12
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/26/2024
Supplement Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown